# SDR SIMA20130304008

- Difficulty date: March 4, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 27,114 hours, 22,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY POWER SUPPLY UNIT NR 2 NEEDS TO BE REPLACED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EPSU NR 2 S/N 14911 EMERGENCY BATTERY POWER SUPPLY AND BATTERY HOLDER ASSEMBLY IAW AEA WC 33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
